标题:Quasi-periodic solutions for quasi-periodically forced nonlinear Schrodinger equations with quasi-periodic inhomogeneous terms
作者:Rui, Jie; Si, Jianguo
作者机构:[Rui, Jie; Si, Jianguo] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.; [Rui, Jie] China Univ Petr East China, Coll Sci, Qingdao 更多
通讯作者:Si, JG
通讯作者地址:[Si, JG]Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.
来源:PHYSICA D-NONLINEAR PHENOMENA
出版年:2014
卷:286
页码:1-31
DOI:10.1016/j.physd.2014.07.005
关键词:Infinite dimensional Hamiltonian systems; KAM theory; Non-autonomous; Schrodinger equations; Quasi-periodic solutions; Invariant torus
摘要:In this paper, it is shown that there exist many small amplitude quasi-periodic solutions for non-autonomous, quasi-periodically forced in time nonlinear Schrodinger equations with quasi-periodic inhomogeneous terms, under periodic spatial boundary conditions, via KAM theory. (C) 2014 Elsevier B.V. All rights reserved.
收录类别:SCIE
WOS核心被引频次:7
资源类型:期刊论文
TOP